# SDR CA111011002

- Difficulty date: September 26, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Fokker F.27-60
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) TWO SEPARATE IFSD`S OCCURRED, THE 1ST ONE, IN CLIMB, PASSING FL70, THE LOW OIL PRESSURE WARNING CAME ON. RETARDING THE POWER LEVER HAD NO EFFECT AND THE OIL PRESSURE KEPT FALLING. THE ENGINE WAS SHUTDOWN.  POST FLIGHT INSP RESULTED IN ADDING 2 QTS OF OIL AND REPLACING THE OIL PRESSURE SWITCH.  4 FLIGHTS FOLLOWED WITHOUT ANY PROBLEMS AND ON THE 5TH FLIGHT, DURING CRUISE, THE ENGINE OIL PRESSURE STARTED TO FLUCTUATE WHICH FORCED THE CREW TO SHUT THE ENGINE DOWN.  IN BOTH CASES, UNEVENTFUL LANDINGS WERE MADE.  TROUBLESHOOTING IS ON-GOING. ENGINE MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
